Children's Zyrtec 24 Hour Allergy Relief Dye-Free Sugar-Free Syrup Cetirizine HCl Grape Flavor Perspective: front
Hover to Zoom
Children's Zyrtec 24 Hour Allergy Relief Dye-Free Sugar-Free Syrup Cetirizine HCl Grape Flavor Perspective: back
Hover to Zoom
Children's Zyrtec 24 Hour Allergy Relief Dye-Free Sugar-Free Syrup Cetirizine HCl Grape Flavor Perspective: left
Hover to Zoom
Children's Zyrtec 24 Hour Allergy Relief Dye-Free Sugar-Free Syrup Cetirizine HCl Grape Flavor Perspective: right
Hover to Zoom
Children's Zyrtec 24 Hour Allergy Relief Dye-Free Sugar-Free Syrup Cetirizine HCl Grape Flavor Perspective: top
Hover to Zoom
Children's Zyrtec 24 Hour Allergy Relief Dye-Free Sugar-Free Syrup Cetirizine HCl Grape Flavor Perspective: bottom
Hover to Zoom

Children's Zyrtec 24 Hour Allergy Relief Dye-Free Sugar-Free Syrup Cetirizine HCl Grape Flavor

4.73(161)View All Reviews
8 fl ozUPC: 0030045020914
Low Stock
Purchase Options
Located in OVER-THE-COUNTER 4
$25.99

Product Details

Children's Zyrtec Allergy Syrup provides consistently powerful relief from indoor, outdoor, and seasonal allergy symptoms in children. With 5 milligrams of the antihistamine cetirizine hydrochloride in each 5 mL dose, this over-the-counter children's allergy medicine offers all-day, 24-hour relief from common symptoms of hay fever, seasonal allergies, and other upper respiratory allergies. Children's allergy liquid provides consistently powerful relief for your kids' allergies and helps treat symptoms such as runny nose, sneezing, itchy watery eyes, and itchy nose and throat. Suitable for children ages two years and up for allergy symptom relief, Zyrtec Children's Cetirizine Liquid is dye-free, sugar-free and available in a kid-friendly grape flavor. Kids' liquid allergy relief medication contains no ingredient made from a gluten-containing grain (wheat, barley, or rye).

  • Children's Zyrtec Allergy Syrup for all day relief of your kid's indoor & outdoor allergy symptoms
  • Allergy syrup gives powerful relief with 5 mg of antihistamine cetirizine hydrochloride per 5 mL
  • Children's cetirizine liquid relieves runny nose, sneezing, itchy, watery eyes & itchy nose & throat
  • 24-hour kids' allergy relief from symptoms of hay fever & other upper respiratory allergies
  • Available in kid-friendly grape flavor, children's allergy relief medicine is dye-free & sugar-free

Ratings and Reviews

King Soopers is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.73(161)
    5
    (130)
    4
    (23)
    3
    (5)
    2
    (2)
    1
    (1)